Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Strong limit-point classification of singular Hamiltonian expressions


Authors: Jiangang Qi and Shaozhu Chen
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1667-1674
MSC (2000): Primary 34B20; Secondary 47B25
Published electronically: January 7, 2004
MathSciNet review: 2051127
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Strong limit-point criteria for singular Hamiltonian differential expressions with complex coefficients are obtained. The main results are extensions of the previous results due to Everitt, Giertz, and Weidmann for scalar differential expressions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34B20, 47B25

Retrieve articles in all journals with MSC (2000): 34B20, 47B25


Additional Information

Jiangang Qi
Affiliation: Department of Mathematics, Ningbo University, Ningbo, Zhejiang 315211, People’s Republic of China
Email: qwljg01@sohu.com

Shaozhu Chen
Affiliation: Department of Mathematics, Shandong University, Jinan, Shandong 250100, People’s Republic of China
Email: szchen@sdu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07037-6
PII: S 0002-9939(04)07037-6
Keywords: Hamiltonian system, deficiency index, strong limit-point case
Received by editor(s): January 30, 2002
Received by editor(s) in revised form: September 6, 2002, and September 15, 2002
Published electronically: January 7, 2004
Additional Notes: This project was supported by the NSF of China under Grant 10071043
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2004 American Mathematical Society